# SDR SWAA2022012436555

- Difficulty date: April 27, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE PANEL 621ZB INBOARD EDGE AND OUTBOARD FORWARD EDGE HAVE CRACKS / REPAIRED CRACKS ON RIGHT WING LOWER SURFACE PANEL 621ZB INBOARD EDGE AND OUTBOARD FORWARD EDGE IAW SRM 57-41-01-2R-1 AND IAW SRM 51-70-05-2R-6
